Nic (niccles) wrote in vaginapagina,
Nic
niccles
vaginapagina

Question regarding stacking the pill.

Hello!

Just a quick question. I've been on the pill for couple of years, stacking two or three packs. I started stacking due to having my period monthly was destroying me (long story, body didn't seem to cope very well)

My question is I'm looking at stacking a forth pack. Never done this many before. Only reason being my boyfriend flies back from the states tomorrow morning and my period will start Monday/Tuesday at a work conference. Then I have a weekend away with my guy. Just came at the wrong time!!

Is there anything bad that could potentially happen if I stack again? Just makes me feel strange not having my period for so long.

Sorry if there are any strange spelling mistakes, only access to the Internet is my iPhone.

Thank you in advance :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments